and had a very intense and negative experience which he likened to a hallucinogenic trip. He is still experiencing side effects, saying that he is not experiencing the world in the same way as before. He says he cannot stop thinking about "reality" and such. Considering that this is a new and untested drug, is there any information out there about what may be causing this. He and I both are nervous that he may have experienced a change in brain chemistry.
29 Mar 2011
Spice is usually an herb called Salvia and not a whole lot is known about this herb other than it can cause very vivid and sometimes very disturbing hallucinations. I cant tell you how long it will take this drug to get out of his system. The government is looking into this drug and its status as a legal drug. I think that soon it will not be available legally because of the effects of the drug. This just goes to show that not all "natural" herbal substances are safe!! I hope your friend feels better and back to normal soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a family member who was diagnosed bi-polar after inducing several types of different drugs. I believe that he could be suffering from a drug ...
I took Prednisone four months ago for bad asthma related to bronchitis and flu. I immediately had a bad reaction after four days. The side effects ...
No diagnosis has been given, just the drug. I do not believe the patient is suffering from any psychosis. 75 mg IM plus 5 mg T.I.D was prescribed>
A friend of mine took too many accidentally, and was having symptoms of hallucinating and hearing things... does anyone know if this is dangerous, ...